Error Analysis for Numerical Solutions of Hammerstein Integral Equation With A Generalized Singular Kernel

A. M. Al-Bugami

Abstract


In this work, the existence and uniqueness solution of the Hammerstein integral equation (HIE), with a generalized singular kernel, is discussed and solved numerically using Toeplitz matrix method and Product Nyström method. Moreover, the error analysis for these methods is discussed. Finally, numerical results when the kernel takes a generalized logarithmic form, Carleman function and Cauchy kernel function are investigated. Also the error, in each case, is estimated.

Keywords


Hammerstein singular integral equation; Toeplitz matrix; Product Nyström method; Logarithmic form; Carleman function

Full Text:

PDF

References


[1] Abdou, M. A., Mohamed, K. I., & Ismail, A. S. (2002). Toeplitz matrix and product Nystrom methods for solving the singular integral equation. Le Mathematical, 11(2), 21-37.

[2] Abdou, M. A., EL-Boraie, M. M., El-Kojok, M. K. (2009). Toeplitz matrix method for solving the nonlinear integral equation of Hammerstein type. J. Comp. Appl. Math., 223, 765-776.

[3] Abdou, M. A., & Hendi, F. A. The numerical solution of Fredholm integral equation with Hilbert kernel. JKSIAM, 9(1), 111-123.

[4] Abdou, M. A. (2003). On the solution of linear and nonlinear integral equation. Appl. Math. Comput, 146, 857-871.

[5] Abdou, M. A., & Albugami, A. M. (2012). Numerical Solution for Fredholm integral equation with a generalized singular kernel. International Journal of Computational and Applied Mathematics, 7(4), 449-463.

[6] Jafari Emamzadeh, M., & Tavassoli Kajani, M. (2010). Nonlinear Fredholm integral equation of the second kind with quadrature methods. Journal of Mathematical Extension, 4(2), 51-58.

[7] Shahsavaran, A., & Shahsavaran, A. (2012). Numerical approach to solve second kind nonlinear integral equations using lagrange functions. Applied Mathematical Sciences, 6(18), 893-899.

[8] Kreysig, E. (1978). Introductory functional analysis with applications. New York: John Wiley & Sons.

[9] Delves, L. M., & Mohamed, J. L. (1985). Computational methods for integral equations. New York: Cambridge University Press.




DOI: http://dx.doi.org/10.3968%2Fj.pam.1925252820130602.2578

Refbacks

  • There are currently no refbacks.


Reminder

If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".


We only use the follwoing mailboxes to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
pam@cscanada.org
pam@cscanada.net

Copyright © 2010 Canadian Research & Development Center of Sciences and Cultures
Address: 730, 77e AV, Laval, Quebec, Canada H7V 4A8

Telephone: 1-514-558 6138
Http://www.cscanada.net
Http://www.cscanada.org
E-mail:office@cscanada.net office@cscanada.org caooc@hotmail.com